# SDR CALA2022102802989

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 81,788 hours, 12,376 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: NA
- Condition: Burned
- Location: Eng #2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RT GEN OFF THROUGH 85KTS. FOUND #2 ENGINE IDG FEEDER CABLES AT UPPER PYLON JUNCTION FIRE BOX(INBOARD SIDE)MISSING INSULATION , BURNT & ARCING. IDENTIFIED WIRES DAMAGED. WIRES W208-001-3/0 AND W208-002-3/0 REMOVED DAMAGED WIRES W208-001-3/0 AND W208-002-3/0. ROUTED NEW TERMINATED(W208-001-3/0 RED(REF WDM 24-21-21-1 PAGE 1) PER SWPM WIRES IN PLACE IAW WDM 24-21-21-1 PAGE 1. REQUIRES SECURING, 20-30-12. NEED SECURE 2 CLAMPS  AND TEFLON WIRE BUNDLE TERMINATION, AND LACING PROTECTION AT THE LAST CLAMP NEAR THE TERMINATED RED  IDG FEEDER CABLE. TERMINATED(W208-002-3/0 YELLOW (REF WDM 24-21-21-1 PAGE 1) PER SWPM 20-30-12. NEED SECURE CLAMPS  AND TEFLON WIRE BUNDLE PROTECTION AT THE LAST CLAMP NEAR THE TERMINATED RED  IDG FEEDER CABLE. ADD EMP:U349113 INSTALLED TEFLON WIRE BUNDLE PROTECTION, TIGHTENED CLAMPS. TERMINATED WIRES W208-001-3/0 AND W208-002-3/0 AT RIGHT IDG. SEE LP 9826634 FOR INSTALLATION AND TORQUE OF IDG TERMINALS.
